# SDR DALA2014102905880

- Difficulty date: October 27, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,963 hours, 46,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 21D WAS INOPERATIVE.  MAINTENANCE REPLACED THE PIG TAIL AT SEAT 21D AND THE OPS CHECK WAS GOOD.
